# SDR AALA202112100475

- Difficulty date: November 29, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 31,760 hours, 3,696 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Manifold
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: ELECTRICAL ODOR AFTER TAKEOFF, FOLLOWED BY INABILITY TO CONTROL AFT CABIN TEMPERATURE.   REPLACED MIX MANIFOLD WITH NEW IAW AMM 21-52-00, OPS CHECK GOOD.
